# SDR SWAA2021061474204

- Difficulty date: May 17, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R. B.L. 24.5; W.L. 208.1. ; / VERIFIED ALL STEPS FOR COMPLETION.; VERIFIED COMPLETE; 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT). 1. AARON BARBOSA (TECHNICIAN), 22-MAY-2021 20:34 UTC REMOVED CRACKED FLOOR SUPPORT PER SRM 51-40-02. MATCH DRILLED NEW PART PER BOEING DWG 143A0060
